RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 242–255 (Mi zvmmf7764)  

This article is cited in 5 scientific papers (total in 5 papers)

Necessary and sufficient conditions for good definition of boundary value problems for systems of ordinary difference equations

V. S. Ryaben'kii

Moscow

Full text: PDF file (1244 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 43–61

Bibliographic databases:

Received: 21.11.1962

Citation: V. S. Ryaben'kii, “Necessary and sufficient conditions for good definition of boundary value problems for systems of ordinary difference equations”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 242–255; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 43–61

Citation in format AMSBIB
\Bibitem{Rya64}
\by V.~S.~Ryaben'kii
\paper Necessary and sufficient conditions for good definition of boundary value problems for systems of ordinary difference equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 242--255
\mathnet{http://mi.mathnet.ru/zvmmf7764}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0162375}
\zmath{https://zbmath.org/?q=an:0148.32603}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 43--61
\crossref{https://doi.org/10.1016/0041-5553(64)90105-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7764
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Ryaben'kii, “The method of intrinsic boundary conditions in the theory of difference boundary value problems”, Russian Math. Surveys, 26:3 (1971), 117–176  mathnet  crossref  mathscinet  zmath
    2. A. V. Sokolov, “Invariantnyi priznak ustoichivosti raznostnoi smeshannoi kraevoi zadachi”, UMN, 29:6(180) (1974), 177–178  mathnet  mathscinet  zmath
    3. A. A. Abramov, L. Álvarez Díaz, R. González Felipe, A. R. Rodriges, “Some possibilities of the method of operator splitting”, U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 8–14  mathnet  mathscinet  zmath  isi
    4. E. I. Parmuzin, V. P. Shutyaev, “Algorithms for solving a problem of data assimilation”, Comput. Math. Math. Phys., 37:7 (1997), 792–803  mathnet  mathscinet  zmath
    5. V. N. Maklakov, “Otsenka poryadka approksimatsii matrichnogo metoda chislennogo integrirovaniya kraevykh zadach dlya sistem lineinykh neodnorodnykh obyknovennykh differentsialnykh uravnenii vtorogo poryadka s peremennymi koeffitsientami. Soobschenie 1. Kraevye zadachi s granichnymi usloviyami pervogo roda”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:3 (2016), 389–409  mathnet  crossref  zmath  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020